JournalsaihpcVol. 37, No. 4pp. 855–876

Analyticity and large time behavior for the Burgers equation and the quasi-geostrophic equation, the both with the critical dissipation

  • Tsukasa Iwabuchi

    Mathematical Institute, Tohoku University, Sendai 980-8578, Japan
Analyticity and large time behavior for the Burgers equation and the quasi-geostrophic equation, the both with the critical dissipation cover
Download PDF

This article is published open access.

Abstract

This paper is concerned with the Cauchy problem of the Burgers equation with the critical dissipation. The well-posedness and analyticity in both of the space and the time variables are studied based on the frequency decomposition method. The large time behavior is revealed for any large initial data. As a result, it is shown that any smooth and integrable solution is analytic in space and time as long as time is positive and behaves like the Poisson kernel as time tends to infinity. The corresponding results are also obtained for the quasi-geostrophic equation.

Cite this article

Tsukasa Iwabuchi, Analyticity and large time behavior for the Burgers equation and the quasi-geostrophic equation, the both with the critical dissipation. Ann. Inst. H. Poincaré Anal. Non Linéaire 37 (2020), no. 4, pp. 855–876

DOI 10.1016/J.ANIHPC.2020.02.003